# SDR DHL2001715003

- Difficulty date: March 27, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Separated
- Location: Mlg Wheel
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

VIBRATION DURING TAXI AND A/C REQUIRES HIGHER THAN NORMAL THRUST TO TAXI. NR 1 MAIN TIRE NUT AND BEARING SEPERATED. REPLACED LT MLG LOWER CYLINDER ASSY.  FOUND NR 1 MAIN T/W ASSY SLEEVE DAMAGED.  REPLACED NR 1 T/W ASSY, NR 1 BRAKE, AND NR 2 W/T ASSY.
